| Catalog Number |
366703 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that while using the bd vacutainer® no additive (z) tubes that the rubber flakes are breaking off from the orange stopper and contaminating the samples.More than 692samples affected.No patient impact.
Additional Manufacturer Narrative
E.1 initial reporter facility name: (b)(6).Investigation summary: bd had not received samples, but 8 photos were provided for investigation.The photos were reviewed and the indicated failure mode for coring was observed.Additionally, 100 retention samples from bd inventory were evaluated by visual examination and 10 by functional testing.The issue of coring was not observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode coring.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description